MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. HYPODERMIC NEEDLE-PRO DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. HYPODERMIC NEEDLE-PRO DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 4290
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle broke off at the hub.The needles break off very easily when used to draw up medications and administer vaccines.No patient injury was reported.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual, and functional testing could not be performed.A device history record (dhr) review was performed, and found no discrepancies or anomalies relevant to the complaint.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
HYPODERMIC NEEDLE-PRO DEVICE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15321606
Report Number3012307300-2022-16795
Device Sequence Number5227232
Product Code FMI
UDI-Device Identifier20351688046823
UDI-Public20351688046823
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2024
Device Model Number4290
Device Catalogue Number4290
Device Lot Number3752810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic